# SDR ASOA04075

- Difficulty date: January 30, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 311649902
- Condition: Inoperative
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4862 - DURING DESCENT INTO ATL FROM TYS, A TORQUE FLUCTUATION WAS NOTICED ON THE RIGHT ENGINE.  THE CREW REDUCED THE TORQUE TO APPROXIMATELY FIFTY PERCENT AND THE RIGHT ENGINE CONTINUED TO FLUCTUATE BETWEEN 0 TO 102 PERCENT.  THE CREW THEN REDUCED THE TORQUE TO FLIGHT IDLE AND IT REMAINED CONSTANT.  THE TOWER DECLARED AN EMERGENCY AND ROLLED THE EMERGENCY VEHICLES AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TORQUE PICK-UP PROBE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
